Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 32, Issue 4

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Contents
    September 10, 2022
    Page range: i-iii
  • Requires Authentication Unlicensed
    Licensed
    Group service system with three queues and load balancing
    September 10, 2022
    Maxim P. Savelov
    Page range: 219-231
  • September 10, 2022
    Aleksandr A. Serov
    Page range: 233-245
  • Requires Authentication Unlicensed
    Licensed
    On a generalization of class of negative binomial distributions
    September 10, 2022
    Alexander N. Timashev
    Page range: 247-261
  • September 10, 2022
    Viktoriya V. Vysotskaya, Lev I. Vysotsky
    Page range: 263-278
  • September 10, 2022
    Dmitry V. Zakablukov
    Page range: 279-284
  • Requires Authentication Unlicensed
    Licensed
    Computation of distributions of statistics by means of Markov chains
    September 10, 2022
    Andrei M. Zubkov, M. V. Filina
    Page range: 285-295

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/32/4/html
Scroll to top button